Johnlongia parvidens

(CAPPETTA, 1973)

Classification: Elasmobranchii Lamniformes Odontaspididae

Reference of the original description
CAPPETTA, H. (1973)
Selachians from the Carlile Shale (Turonian) of South Dakota. Journal of Paleontology, 47 (3): 504–514, 3 fig., 3 pl.

Synonyms / new combinations and misspellings
Johnlongia cf. parvidens, Odontaspis parvidens

Johnlongia parvidens

Description :

Citation: Johnlongia parvidens (CAPPETTA, 1973): In: Database of modern sharks, rays and chimaeras,, World Wide Web electronic publication, Version 04/2019

No image available.
Please send your images of "Johnlongia parvidens" to